# SDR SIMA20171127003

- Difficulty date: November 27, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 35,397 hours, 31,002 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12020334048
- Condition: Cracked
- Location: Fr 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AROUND RIVETS ON L/H FRAME 78.  REPAIRED CRACKS AROUND RIVETS ON LH FRAME 78 IAW ERS-EM-53MR-3020
